# SDR DHL99740001

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Not Latched
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  ACCOMPLISHED ABNORMAL PROCEDURES AND RETURNED FOR LANDING.  FOUND FWD ENTRY DOOR NOT FULLY SEATED.  INSPECTED DOOR AND SWITCHES.  OPERATED DOOR SEVERAL TIMES.  DOOR OPERATED NORMAL PER MM 52-11-01.
